Motrin IB Liquid Gels

  • Description & Features

Motrin IB Liquid Gels provide fast and effective relief from headaches, toothache, menstrual pain, minor aches and pain associated with arthritis, muscles, joints and backache and for the reduction of fever.

Features:

  • Temporarily relieves mild to moderate pain
  • Targets Pain Fast
  • 200 mg ibuprofen
  • Treats headache/migraine; sore muscles; joint and back ache; strains and sprains; inflammation; menstrual cramps; dental pain/toothache; and cold and flu symptoms
  • Easy to swallow
Medicinal Ingredients: (Per 1 Capsule)
200 mg of Ibuprofen

Non-Medicinal Ingredients: Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol

Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if you: are age 60 or older, have had stomach ulcers or bleeding problems, take a blood thinner or steroid drug, take with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs, have 3 or more alcoholic drinks every day while using this product.

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if you have: severe itching, hives, swelling of eyes and mouth, skin blisters/rash, difficulty breathing, shock.

Do not use  with ASA, other ibuprofen or other pain relief drugs, if you are allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery, if you
are in your third trimester of pregnancy.

Ask a doctor or pharmacist before use if you have: ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease, alcoholism, any other serious condition, take any other
medication especially daily low-dose ASA (81 to 325 mg), anticoagulants or corticosteroids, are trying to conceive, in your first or second trimester of pregnancy or nursing.

When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.

Stop use and ask a doctor if: you have signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts more than 5 days, fever gets worse or lasts more than 3 days, any new symptoms occur.

Keep out of reach of children. This package contains enough medicine to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Read leaflet for important information before use.  Do not use if carton is open or neck seal or inner mouth seal is broken.  Child resistant package.  Store at 15 to 30°C.  Protect from heat and humidity.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.


Chemical Name: Ibuprofen 200 mg

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Motrin Products

Rated 4 out of 5 by from This product has great features this product is really effective in pain relief it really helped
Date published: 2016-06-16
Rated 5 out of 5 by from Arthritis pain I suffer from arthritis in my lower back and have tried everything. my Dr. Just gave me a prescription narcotic but it did nothing for the inflamation and stiffness i feel every day when I get out of bed. Yesterday I decided to try motrin, I was having a bad day with pain. To my surprise within 20 mimutes of taking two Motrin I could not believe I was pain free and this lasted well into the evening, I did not need to take anything before bed. When I woke up today I was stiff but nothing like I have been. I am so happy that Motrin has helped manage my pain, now I can do the things that i enjoy doing without being in so much discomfort. Thankyou for giving me back some quality of life....
Date published: 2014-08-30
Rated 5 out of 5 by from Excited! My friends have tried this product and they have recommended that I try it. I I get a lot of headaches, and I also get muscle pain if I do any physical work, like raking leaves. So I am very excited to receive a sample , as I am on a budget and would like to know if the product works for me before I purchase a large bottle.....
Date published: 2016-11-08
Rated 5 out of 5 by from Great product This product is great, helps with all my aches and pains
Date published: 2016-11-08
Rated 5 out of 5 by from Motrin Motrin 400 mg liquid gel headache gone in about 20 mins!
Date published: 2016-11-08
Rated 5 out of 5 by from Works great! I had a wicked migraine and I was desperate. Took a Motrin and my migraine went away very fast.
Date published: 2014-02-24
Rated 5 out of 5 by from Likes the result i got I used this product and found it worked well for me.
Date published: 2016-11-09
Rated 4 out of 5 by from Works well but hard to swallow Liquid Gels work well on my occasional migraines, but they are hard to swallow. This difficulty is not usually one I face with medications, so I think there is something about the shape that needs to be reconsidered in future designs.
Date published: 2014-06-12
  • y_2021, m_6, d_12, h_18
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.17
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_189
  • loc_en_CA, sid_13393, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.7ms
  • REVIEWS, PRODUCT